# SDR CA051125005

- Difficulty date: November 24, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Engine: Cfmint CFM563C1
- System (JASC): 5100 · Standard Practices/Structures
- Part: Clamp
- Condition: Unsecure
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE PHASE CHECK A CLAMP WAS FOUND UNSECURED IN THE EE BAY JUST ABOVE THE SHIP BATTERY.  CLAMP REMOVED.  A FLEET CAMPAIGN IS IN PROGRESS TO CHECK FOR FOD IN THE EE BAY.
